# SDR SWAA2025121953741

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 71,276 hours, 42,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FO SIDE HOLDING BRACKET FOR GIRT BAR LOOSE.   REMOVED AND REPLACED THE RIVETS FOR THE FWD SERVICE DOOR AFT GIRT BAR RETAINER CLIP IAW SRM 51-40-02.
